MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable Lead
Model Number 4087
Medical Device Problem Codes Failure to Capture (1081); Failure to Read Input Signal (1581); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker system, with this right ventricular (rv) lead, had been failing to measure this rv lead threshold due a to a low evoked response at the automatic threshold test.Technical services (ts) noted a high capture threshold and recommended retesting the threshold manually and setting a fixed output.Ts assisted with reprogramming the device to incorporate an appropriate safety margin.Isometric exercises were subsequently performed to rule out any loss of capture (loc) or artifact.Prior to reprogramming, ts had observed intermittent loc.The health care professional (hcp) then indicated that they will follow up with electrophysiology taking into account the battery longevity and acknowledging the safety margin precedence.No adverse patient effects were reported.This rv lead remains in service.

Brand Name
FLEXTEND
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25280422
Report Number2124215-2026-28116
Device Sequence Number9766365
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)070426
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/26/2007
Device Model Number4087
Device Catalogue Number4087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date08/14/2026
Date Device Manufactured04/26/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale